# SDR CA960424501

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2720 · Rudder Control System
- Part: Control Panel
- Part number: A253171
- Condition: Runaway
- Location: Rudder/Aileron
- Part time: 42,028 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)AT FL350, AT CRUISE, RUDDER TRIM RUNAWAY TO FULL DEFLECTION NOSE RIGHT. REPLACED RUDDER/AILERON TRIM CONTROL PANEL.
